# SDR DALA1234725534

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 74,298 hours, 30,755 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE BACK OF THE AIRCRAFT ACCOMPANIED BY HOT AIR AND WARM FLOOR.  CLOSED APU BLEED VALVE HEAT AND DEBRIS BEGAN TO DISSIPATE FOUND APU BLEED DUCT IN AFT CARGO BIN JUST FWD OF PRESSURE BULKHEAD WITH A 3/8 INCH HOLE AT MOUNT CLAMP FWD TO MEL PER 36-11-04.  REMOVED AND REPLACED APU AIR DUCT FORWARD OF 1720 BULKHEAD AND S DUCT AFT OF BULKHEAD PER 757 AMM 36-11-01.  LEAK CHECK GOOD.
